Aa
Aa
A
A
A
Close
1374564 tn?1295059520

After 4 months, I took a Vicodin 10/325

On Tuesday I had the worst migraine I have had in a very long time and I could not get in to see my doctor so I caved and went to my sister for some Vicodin. She gave me two 10/325's of which I took one immediately. While it did alleviate the pain almost immediately, it made me feel queasy, floaty and completely out of control. I hated the sensation! I had constant dry mouth and often was startled awake by my own gagging. My nightmares were so bad my husband was alarmed for me and I ended up tossing the second pill into the toilet with relish!

I am trying to figure out what the hell I saw in that drug in the first place. My husband says my reaction was so strong because of the high dosage after not having any Vicodin in my system for close to five months now. I didn't have withdrawals or cravings afterward and I am looking at this as a learning/warning experience and will never swallow another Vicodin again.
5 Responses
1481358 tn?1288295091
thankyou I needed to see exactly what you just posted. RIGHT NOW. A god send
Avatar universal
I understand where you're coming from and good for you.  Your husband was correct when he said you weren't used to that dosage after being off for so long.  But, there may come a time when you need to take meds again.  With your wisdom, hopefully you can control the meds instead of the other way around.

Good Luck
1374564 tn?1295059520
You are welcome hon. Hang in there please!
Avatar universal
Hey Storm been a wile since I seen you post.....well you slipped but you learned a lesson
at the same time....using is not an option for us....im glad to here you dident like the euphoria thats the part that starts the whole cycle off again for most
I would strongly advise agents anything narcotic not with your background
there are other good meds these days for migraines check with your doctor so you have something on hand for next time....again good hearing from you stay in touch
.......Gnarly  
495284 tn?1333894042
COMMUNITY LEADER
I would check with your doctor since you have migraines.  There are non narcotic meds out there that may work for you.  Hope you are feeling better~~~sara
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Chlamydia, an STI, often has no symptoms, but must be treated.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.